About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 234727, 16 pages
http://dx.doi.org/10.1155/2012/234727
Research Article

Stability of Various Functional Equations in Non-Archimedean Intuitionistic Fuzzy Normed Spaces

Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 18 May 2012; Revised 25 October 2012; Accepted 9 November 2012

Academic Editor: Seenith Sivasundaram

Copyright © 2012 Syed Abdul Mohiuddine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. M. Ulam, A Collection of Mathematical Problems, vol. 8 of Interscience Tracts in Pure and Applied Mathematics, Interscience Publishers, New York, NY, USA, 1960. View at Zentralblatt MATH
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. Aoki, “On the stability of the linear transformation in Banach spaces,” Journal of the Mathematical Society of Japan, vol. 2, pp. 64–66, 1950. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Z. Gajda, “On stability of additive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 431–434, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. P. Găvruţa, “A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings,” Journal of Mathematical Analysis and Applications, vol. 184, no. 3, pp. 431–436, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. E. Gordji, H. Khodaei, and R. Khodabakhsh, “General quartic-cubic-quadratic functional equation in non-Archimedean normed spaces,” Politehnica University of Bucharest Scientific Bulletin A, vol. 72, no. 3, pp. 69–84, 2010. View at Zentralblatt MATH
  8. M. E. Gordji, H. Khodaei, and M. Kamyar, “Stability of Cauchy-Jensen type functional equation in generalized fuzzy normed spaces,” Computers & Mathematics with Applications, vol. 62, no. 8, pp. 2950–2960, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. M. Eshaghi Gordji and M. B. Savadkouhi, “Stability of cubic and quartic functional equations in non-Archimedean spaces,” Acta Applicandae Mathematicae, vol. 110, no. 3, pp. 1321–1329, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. M. Eshaghi Gordji and M. B. Savadkouhi, “Stability of a mixed type cubic-quartic functional equation in non-Archimedean spaces,” Applied Mathematics Letters, vol. 23, no. 10, pp. 1198–1202, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, vol. 34 of Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, Boston, Mass, USA, 1998. View at Publisher · View at Google Scholar
  12. S.-M. Jung, “Hyers-Ulam-Rassias stability of Jensen's equation and its application,” Proceedings of the American Mathematical Society, vol. 126, no. 11, pp. 3137–3143, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Z. Kominek, “On a local stability of the Jensen functional equation,” Demonstratio Mathematica, vol. 22, no. 2, pp. 499–507, 1989. View at Zentralblatt MATH
  14. Y.-H. Lee and K.-W. Jun, “A generalization of the Hyers-Ulam-Rassias stability of Jensen's equation,” Journal of Mathematical Analysis and Applications, vol. 238, no. 1, pp. 305–315, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. A. K. Mirmostafaee and M. S. Moslehian, “Stability of additive mappings in non-Archimedean fuzzy normed spaces,” Fuzzy Sets and Systems, vol. 160, no. 11, pp. 1643–1652, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. T. M. Rassias, “On the stability of functional equations and a problem of Ulam,” Acta Applicandae Mathematicae, vol. 62, no. 1, pp. 23–130, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. C. Park, “Fixed points and Hyers-Ulam-Rassias stability of Cauchy-Jensen functional equations in Banach algebras,” Fixed Point Theory and Applications, vol. 2007, Article ID 50175, 15 pages, 2007. View at Zentralblatt MATH
  18. T. Z. Xu, J. M. Rassias, and W. X. Xu, “Intuitionistic fuzzy stability of a general mixed additive-cubic equation,” Journal of Mathematical Physics, vol. 51, no. 6, Article ID 063519, 2010. View at Publisher · View at Google Scholar
  19. T. Z. Xu, J. M. Rassias, and W. X. Xu, “Stability of a general mixed additive-cubic functional equation in non-Archimedean fuzzy normed spaces,” Journal of Mathematical Physics, vol. 51, no. 9, Article ID 093508, 2010. View at Publisher · View at Google Scholar
  20. S. A. Mohiuddine and A. Alotaibi, “Fuzzy stability of a cubic functional equation via fixed point technique,” Advances in Difference Equations, vol. 2012, article 48, 2012. View at Publisher · View at Google Scholar
  21. S. A. Mohiuddine and H. Ševli, “Stability of Pexiderized quadratic functional equation in intuitionistic fuzzy normed space,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2137–2146, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. S. A. Mohiuddine, M. Cancan, and H. Şevli, “Intuitionistic fuzzy stability of a Jensen functional equation via fixed point technique,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2403–2409, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. S. A. Mohiuddine, “Stability of Jensen functional equation in intuitionistic fuzzy normed space,” Chaos, Solitons & Fractals, vol. 42, no. 5, pp. 2989–2996, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. M. Mursaleen and S. A. Mohiuddine, “On stability of a cubic functional equation in intuitionistic fuzzy normed spaces,” Chaos, Solitons & Fractals, vol. 42, no. 5, pp. 2997–3005, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. Z. Wang and T. M. Rassias, “Intuitionistic fuzzy stability of functional equations associated with inner product spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 456182, 19 pages, 2011. View at Publisher · View at Google Scholar
  26. S. A. Mohiuddine and M. A. Alghamdi, “Stability of functional equation obtained through fixed point alternative in intuitionistic fuzzy normed spaces,” Advances in Difference Equations, vol. 2012, article 141, 2012. View at Publisher · View at Google Scholar
  27. R. Saadati and J. H. Park, “On the intuitionistic fuzzy topological spaces,” Chaos, Solitons and Fractals, vol. 27, no. 2, pp. 331–344, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. S. A. Mohiuddine and Q. M. D. Lohani, “On generalized statistical convergence in intuitionistic fuzzy normed space,” Chaos, Solitons & Fractals, vol. 42, no. 3, pp. 1731–1737, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. M. Mursaleen and S. A. Mohiuddine, “Statistical convergence of double sequences in intuitionistic fuzzy normed spaces,” Chaos, Solitons & Fractals, vol. 41, no. 5, pp. 2414–2421, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. M. Mursaleen and S. A. Mohiuddine, “On lacunary statistical convergence with respect to the intuitionistic fuzzy normed space,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 142–149, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. M. Mursaleen and S. A. Mohiuddine, “Nonlinear operators between intuitionistic fuzzy normed spaces and Fréchet derivative,” Chaos, Solitons & Fractals, vol. 42, no. 2, pp. 1010–1015, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. M. Mursaleen, S. A. Mohiuddine, and O. H. H. Edely, “On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 603–611, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. Y. Yılmaz, “On some basic properties of differentiation in intuitionistic fuzzy normed spaces,” Mathematical and Computer Modelling, vol. 52, no. 3-4, pp. 448–458, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  34. M. Mursaleen, V. Karakaya, and S. A. Mohiuddine, “Schauder basis, separability, and approximation property in intuitionistic fuzzy normed space,” Abstract and Applied Analysis, vol. 2010, Article ID 131868, 14 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. A. Alotaibi and S. A. Mohiuddine, “On the stability of a cubic functional equation in random 2-normed spaces,” Advances in Difference Equations, vol. 2012, article 39, 2012. View at Publisher · View at Google Scholar
  36. I. Goleţ, “On probabilistic 2-normed spaces,” Novi Sad Journal of Mathematics, vol. 35, no. 1, pp. 95–102, 2005. View at Zentralblatt MATH
  37. S. A. Mohiuddine and M. Aiyub, “Lacunary statistical convergence in random 2-normed spaces,” Applied Mathematics & Information Sciences, vol. 6, no. 3, pp. 581–585, 2012.
  38. M. Mursaleen, “On statistical convergence in random 2-normed spaces,” Acta Universitatis Szegediensis, vol. 76, no. 1-2, pp. 101–109, 2010.
  39. S. A. Mohiuddine, A. Alotaibi, and S. M. Alsulami, “Ideal convergence of double sequences in random 2-normed spaces,” Advances in Difference Equations, vol. 2012, article 149, 2012.
  40. K. Hensel, “Uber eine neue Begrndung der Theorie der algebraischen Zahlen, Jahresber,” Deutsche Mathematiker-Vereinigung, vol. 6, pp. 83–88, 1897.
  41. J. C. Parnami and H. L. Vasudeva, “On Jensen's functional equation,” Aequationes Mathematicae, vol. 43, no. 2-3, pp. 211–218, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH